# SDR CA961112037

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Leaking Oil
- Location: #1 Eng Nr 6
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) INFLIGHT SHUTDOWN CARRIED OUT ON #1 ENGINE DUE TO LOSS OF OIL QUANTITY. POST FLIGHT INSPECTION FOUND NO OIL IN #1 ENGINE OIL RESERVOIR. OIL WAS COMING FROM THE ENGINE EXHAUST. #1 ENGINE CHANGED. THE OIL LOSS WAS DUE TO #6 BEARING FAILURE AND THE OIL WAS LOST THROUGH THE #6 CARBON SEAL.
